RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 137, Number 1, Pages 28–30 (Mi dan24692)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Solvability of the Dirichlet and Neumann problems for a linear elliptic operator with discontinuous coefficients

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (430 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 06.10.1960

Citation: V. A. Il'in, “Solvability of the Dirichlet and Neumann problems for a linear elliptic operator with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 137:1 (1961), 28–30

Citation in format AMSBIB
\Bibitem{Ili61}
\by V.~A.~Il'in
\paper Solvability of the Dirichlet and Neumann problems for a linear elliptic operator with discontinuous coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 137
\issue 1
\pages 28--30
\mathnet{http://mi.mathnet.ru/dan24692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0126056}
\zmath{https://zbmath.org/?q=an:0104.32402}


Linking options:
  • http://mi.mathnet.ru/eng/dan24692
  • http://mi.mathnet.ru/eng/dan/v137/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Shcheglov, “On the monotonicity of the solution of a mixed problem for a quasilinear heat equation with a discontinuous coefficient”, Comput. Math. Math. Phys., 36:6 (1996), 759–765  mathnet  mathscinet  zmath  isi
    2. D. A. Nomirovskii, “Approximate method for solving the boundary value problem for a parabolic equation with inhomogeneous transmission conditions of nonideal contact type”, Comput. Math. Math. Phys., 46:6 (2006), 995–1006  mathnet  crossref  mathscinet
    3. A. I. Kozhanov, S. V. Potapova, “Conjugate problem for third order equation with multiple characteristics and positive function on the highest derivative”, J. Math. Sci., 215:4 (2016), 510–516  mathnet  crossref  crossref
    4. A. I. Grigoreva, “Zadacha sopryazheniya dlya psevdoparabolicheskikh i psevdogiperbolicheskikh uravnenii”, Matematicheskie zametki SVFU, 23:3 (2016), 27–45  mathnet  elib
    5. A. I. Grigoreva, “Zadachi sopryazheniya dlya nekotorykh analogov uravneniya prodolnykh voln s razryvnym koeffitsientom”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 276–294  mathnet  crossref  elib
    6. A. I. Grigoreva, A. I. Kozhanov, “Kraevye zadachi dlya uravnenii sostavnogo tipa s kvaziparabolicheskim operatorom peremennogo napravleniya evolyutsii v starshei chasti i s razryvnymi koeffitsientami”, Vestn. SamU. Estestvennonauchn. ser., 24:2 (2018), 7–17  mathnet  crossref  elib
  • Number of views:
    This page:65
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020